# SDR AALA20160328011

- Difficulty date: March 28, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 61,493 hours, 7,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER PROXIMITY LIGHT ON LOWER FWD RT SIDE OF FIRST CLASS GALLEY IS BROKEN.  LIGHT PLACED ON MEL.  REMOVED, REPLACED & TESTED FWD GALLEY RT FLOOR PROXIMITY LIGHT ASSEMBLY IAW AMM 33-51-05.
